Ask an expert
Question

17 Aug 2011

EATING DISORDERS
Each time I eat, the food drops to my ankle, ankles become fuller and heavy. GP gave me SLOW K tablets. what could be the cause?
Answer 387 views
Expert
Eating Disorders Expert
Eating Disorders Expert

01 Jan 0001

Hi Bongi,
You likely need to consult your GP and ask him/her to explain your ankle swelling. I am not a medical doctor, so cannot tell you with certainty, but it sounds like you are suffering from oedema (commonly known as water retention). The Slow K is Potassium tablets, that might be to prevent the loss if natural potassium levels if you are dehydrating. I also know little else about you and would need to know much more if I were to be able to better advise you. Sorry I cannot say more. Perhaps send a new question with more details.
Regards,
Graham
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.